# SDR IXXA0200018O

- Difficulty date: April 18, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 81,552 hours, 33,958 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Condition: Damaged
- Location: #1 Engine
- Part time: 81,552 hours, 33,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE MAINTENANCE PREFLIGHT IN TER, MINOR EVIDENCE OF DAMAGE TO #1 ENGINE OUTBOARD COWLING. MAINTENANCE INSPECTED THE ENGINE IN ACCORDANCE WITH AN APPROVED DER ENGINEERING DIRECTIVE EDQ11-1. NO ADDITIONAL DAMAGE WAS NOTICED AND THE ENGINE PERFORMANCE WAS NORMAL. REPLACED THE COWLINGS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
